# SDR GTIA2018090302828

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 14,835 hours, 6,644 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, APPROX 20,000 FT ALL CREW NOTICED MUSTY SMELL. RAN THE SPIRIT "DIRTY SOX" CHECKLIST AND OPENED RAM AIR VALVE AT 10,000 FT AND VENTILATED AIRPLANE. PERFORMED TSM 05-50-00-810-831-A FOUND APU LEAKING FROM CENTER DRAIN MAST. PERFORMED AMM 21-00-00-615-004-A DECONTAMINATION OF THE ECS. NO MORE ODORS PRESENT. A/C OK FOR SVC
